# SDR DHL98801002

- Difficulty date: March 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Chafed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 1 FIRE BELL SOUNDED INTERMITTENTLY, FIRE HANDLE GLARESHIELD LIGHT AND FIRE BELL ILLUMINATED AND SOUNDED WITH B-LOOP SELECTED.  FIRE BELL AND FIRE WARNING CANCELLED BY ITSELF AND NR 1 ENG  SHORT CIRCUIT LIGHT ILLUMINATED TWICE.  DEFERRED PER MEL 26-2-3.  FOUND AND REPAIRED WIRE W5124A16, CHAFED AT 1 O'CLOCK POSITION FAN CASE.  OPS CHECK GOOD PER MM 26-10-0.
